Alert archive / West Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Pittsburgh, PA

July 7, 2021Hancock County, West Virginia; Jefferson County, Ohio

NWS Pittsburgh, PA issued this special weather statement at Jul 7, 2021, 4:11 PM EDT for Hancock County, West Virginia; Jefferson County, Ohio. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2021, 4:11 PM EDT (20:11 UTC)
Expired
Jul 7, 2021, 4:45 PM EDT
In force
34 min
Issued by
NWS Pittsburgh, PA

Counties Jefferson County, OH, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 48 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 505 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
505 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

020 
WWUS81 KPBZ 072011
SPSPBZ

Special Weather Statement
National Weather Service Pittsburgh PA
411 PM EDT Wed Jul 7 2021

OHZ041-049-050-PAZ020-029-WVZ001-002-072045-
Jefferson-Harrison-Columbiana-Beaver-Washington-Brooke-Hancock-
411 PM EDT Wed Jul 7 2021

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT EAST CENTRAL HARRISON...JEFFERSON...SOUTH CENTRAL
COLUMBIANA...SOUTHWESTERN BEAVER...NORTHWESTERN WASHINGTON...BROOKE
AND HANCOCK COUNTIES...

At 411 PM EDT, strong thunderstorms were clustered near Wintersville,
or near Steubenville, moving northeast at 20 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Weirton...                        Steubenville...
Wellsville...                     Toronto...
Wintersville...                   Mingo Junction...
Follansbee...                     New Cumberland...
Hopedale...                       Smithfield...
Richmond...                       Irondale...

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4020 8083 4035 8094 4065 8068 4046 8042
TIME...MOT...LOC 2011Z 225DEG 19KT 4036 8077 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Jul 7, 1:45 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 7, 1:45 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
145 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Showers and thunderstorms will be possible through Friday with the
gradual passage of a low pressure system. .

&&

.NEAR TERM /THROUGH TONIGHT/...

Warm, humid conditions will continue this afternoon with scattered
showers and thunderstorms. Effective shear is weak (around 20kts or
less) but with CAPE values >2000J/kg and a relatively high delta
theta-e min...there is potential for damaging winds via downbursts
with stronger updrafts. Convection will largely wane during the
evening with loss of heating, but with the approaching trough as
warm, moist advection continues, with model noting modest elevated
instability. As a result, iso/sct showers and thunderstorms should
continue overnight.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
(Limited) diurnal heating and the approach/passage of a sfc cold
front will reinvigorate convection Thursday, with most locations
likely seeing rain. Little insolation will minimize instability and
mute any severe threat, but continued heavy rainfall may cause
issues, especially over locations that previously received heavy
rainfall. This threat could be further heightened if the region
(notably over southwest PA into northern WV) sees convective
enhancement due to the northward movement/position of Tropical Storm
Elsa. This will have to be monitored moving forward.

Precipitation will taper off Thursday night as the upper trough (and
Elsa) move east and weak dry advection develops within brief westerly
flow.

An additional shortwave will quickly follow Friday and tap into the
residual moisture in place to create another round of mostly
scattered showers and an isolated thunderstorm. Temperature Friday
will be near seasonal averages due to cold advection and only broken
sunshine.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A perturbed quasi-zonal flow may result in a series of troughs moving
through the upper Ohio River Valley into next week, providing
periodic chances for showers and thunderstorms and seasonable
temperature.

Model to model and run to run differences mean this period is fairly
low confidence and patience will be needed before any finer details
can be sussed out on actual temperature/precipitation trends, let
alone severe/flash flood threats.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Shower and thunderstorm coverage will increase through the afternoon
with the approach of an upper trough, with eastern OH/northwest PA
the favored locations for convection. The presence of dry air aloft
means any storms that develop could produce brief and gusty wind
while the humid environment will support heavy rain that can quickly
create IFR visibilities.

The one limiting factor to monitor is warm air aloft that may
suppress some convection, creating a convective hole from PIT
southwest to the OH/WV border. Will maintain thunder mention, but
will keep convective window small.

While convection should diminish around 00z/02z tonight, the
continued presence of the trough and a moist environment means
iso/sct showers are likely to continue through the overnight period.
Though lightning will be possible, confidence will be too low for any
one terminal impact, so avoided inclusion for now. Expected cloud
cover in between showers should mitigate any fog threat, though
moisture pooling ahead of an incoming cold front may generate areas
of MVFR/IFR cigs.

The approach and eventual passage of the cold front will
reinvigorate storms Thursday, with restrictions likely under any
storm.

.Outlook...
Periodic restrictions will remain possible into Friday as
precipitation chances return with a quick hitting trough, then high
pressure should bring about VFR conditions Saturday. Periodic rain
and restrictions are possible with an active pattern heading into
next week.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jul 7, 3:31 PM EDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
331 PM EDT Wed Jul 7 2021

OHZ039-048>050-057>059-068-069-PAZ029-031-075-076-WVZ002>004-012-021-
509>514-081945-
Tuscarawas-Coshocton-Harrison-Jefferson OH-Muskingum-Guernsey-
Belmont-Noble-Monroe-Washington-Greene-Fayette-
Higher Elevations of Fayette-Brooke-Ohio-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
331 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, northern West Virginia and the northern panhandle of
West Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ040-041-PAZ007>009-013>016-020>023-073-074-WVZ001-081945-
Carroll-Columbiana-Mercer-Venango-Forest-Lawrence-Butler-Clarion-
Jefferson PA-Beaver-Allegheny-Armstrong-Indiana-Westmoreland-
Higher Elevations of Westmoreland-Hancock-
331 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 345 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania and
northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 7, 3:47 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
347 PM EDT Wed Jul 7 2021

PAZ020-021-029-072015-
Beaver-Washington-Allegheny-
347 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND AND HEAVY
RAIN WILL AFFECT SOUTHEASTERN BEAVER...NORTHWESTERN WASHINGTON AND
NORTHWESTERN ALLEGHENY COUNTIES...

At 347 PM EDT, a strong thunderstorm was located over Moon Township,
moving northwest at 10 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Ross Township...                  Moon Township...
Franklin Park...                  Aliquippa...
Robinson Township...              Economy...
Ambridge...                       Coraopolis...
Sewickley...                      Harmony Township...
Imperial...                       Emsworth...

This includes the following highways...
  Interstate 79 in Pennsylvania between mile markers 66 and 71.
  Interstate 376 in Pennsylvania between mile markers 46 and 55.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4052 8005 4048 8022 4041 8031 4046 8041
      4058 8032 4063 8015
TIME...MOT...LOC 1947Z 139DEG 9KT 4050 8022
Local storm report, Jul 7, 3:50 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
350 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             1 NE THOMPSONVILLE      40.29N 80.11W
07/07/2021  U0.75 INCH       WASHINGTON         PA   PUBLIC

            DIME SIZED HAIL.

0315 PM     HAIL             1 NW BETHEL PARK        40.33N 80.05W
07/07/2021  U0.75 INCH       ALLEGHENY          PA   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0333 PM     FLASH FLOOD      2 W EDGEWOOD            40.44N 79.92W
07/07/2021                   ALLEGHENY          PA   PUBLIC

            ROADS CLOSED DUE TO FLOODING. VEHICLES
            STRANDED.

0335 PM     TSTM WND DMG     2 S SHARPSBURG          40.46N 79.93W
07/07/2021                   ALLEGHENY          PA   PUBLIC

            SHINGLES BLOWN OFF STRUCTURE AND TREE LIMBS
            DOWN.

0337 PM     TSTM WND DMG     2 SE MILLVALE           40.46N 79.94W
07/07/2021                   ALLEGHENY          PA   PUBLIC

            SHINGLES BLOWN OFF STRUCTURE AND TREE LIMBS
            DOWN.

&&
Local storm report, Jul 7, 3:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
356 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             1 NE THOMPSONVILLE      40.29N 80.11W
07/07/2021  U0.75 INCH       WASHINGTON         PA   PUBLIC

            DIME SIZED HAIL.

0315 PM     HAIL             1 NW BETHEL PARK        40.33N 80.05W
07/07/2021  U0.75 INCH       ALLEGHENY          PA   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0333 PM     FLASH FLOOD      2 W EDGEWOOD            40.44N 79.92W
07/07/2021                   ALLEGHENY          PA   PUBLIC

            ROADS CLOSED DUE TO FLOODING. VEHICLES
            STRANDED.

0335 PM     TSTM WND DMG     2 S SHARPSBURG          40.46N 79.93W
07/07/2021                   ALLEGHENY          PA   PUBLIC

            SHINGLES BLOWN OFF STRUCTURE AND TREE LIMBS
            DOWN.

0337 PM     TSTM WND DMG     2 SE MILLVALE           40.46N 79.94W
07/07/2021                   ALLEGHENY          PA   PUBLIC

            SHINGLES BLOWN OFF STRUCTURE AND TREE LIMBS
            DOWN.

&&
Local storm report, Jul 7, 4:07 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
407 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             1 NE THOMPSONVILLE      40.29N 80.11W
07/07/2021  U0.75 INCH       WASHINGTON         PA   PUBLIC

            DIME SIZED HAIL.

0315 PM     HAIL             1 NW BETHEL PARK        40.33N 80.05W
07/07/2021  U0.75 INCH       ALLEGHENY          PA   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0333 PM     FLASH FLOOD      2 W EDGEWOOD            40.44N 79.92W
07/07/2021                   ALLEGHENY          PA   PUBLIC

            ROADS CLOSED DUE TO FLOODING. VEHICLES
            STRANDED.

0335 PM     TSTM WND DMG     2 S SHARPSBURG          40.46N 79.93W
07/07/2021                   ALLEGHENY          PA   PUBLIC

            SHINGLES BLOWN OFF STRUCTURE AND TREE LIMBS
            DOWN.

0337 PM     TSTM WND DMG     2 SE MILLVALE           40.46N 79.94W
07/07/2021                   ALLEGHENY          PA   PUBLIC

            SHINGLES BLOWN OFF STRUCTURE AND TREE LIMBS
            DOWN.

&&
Local storm report, Jul 7, 4:09 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
409 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             1 NE THOMPSONVILLE      40.29N 80.11W
07/07/2021  U0.75 INCH       WASHINGTON         PA   PUBLIC

            DIME SIZED HAIL.

0315 PM     HAIL             1 NW BETHEL PARK        40.33N 80.05W
07/07/2021  U0.75 INCH       ALLEGHENY          PA   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0333 PM     FLASH FLOOD      2 W EDGEWOOD            40.44N 79.92W
07/07/2021                   ALLEGHENY          PA   PUBLIC

            ROADS CLOSED DUE TO FLOODING. VEHICLES
            STRANDED.

0335 PM     TSTM WND DMG     2 S SHARPSBURG          40.46N 79.93W
07/07/2021                   ALLEGHENY          PA   PUBLIC

            SHINGLES BLOWN OFF STRUCTURE AND TREE LIMBS
            DOWN.

0337 PM     TSTM WND DMG     2 SE MILLVALE           40.46N 79.94W
07/07/2021                   ALLEGHENY          PA   PUBLIC

            SHINGLES BLOWN OFF STRUCTURE AND TREE LIMBS
            DOWN.

&&
Special weather statement, Jul 7, 4:11 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
411 PM EDT Wed Jul 7 2021

OHZ041-049-050-PAZ020-029-WVZ001-002-072045-
Jefferson-Harrison-Columbiana-Beaver-Washington-Brooke-Hancock-
411 PM EDT Wed Jul 7 2021

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT EAST CENTRAL HARRISON...JEFFERSON...SOUTH CENTRAL
COLUMBIANA...SOUTHWESTERN BEAVER...NORTHWESTERN WASHINGTON...BROOKE
AND HANCOCK COUNTIES...

At 411 PM EDT, strong thunderstorms were clustered near Wintersville,
or near Steubenville, moving northeast at 20 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Weirton...                        Steubenville...
Wellsville...                     Toronto...
Wintersville...                   Mingo Junction...
Follansbee...                     New Cumberland...
Hopedale...                       Smithfield...
Richmond...                       Irondale...

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4020 8083 4035 8094 4065 8068 4046 8042
TIME...MOT...LOC 2011Z 225DEG 19KT 4036 8077

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 1:36 PM EDTSpecial Weather StatementPBZFayette24 min
Jul 7, 1:57 PM EDTSpecial Weather StatementPBZFayette18 min
Jul 7, 2:01 PM EDTSpecial Weather StatementPBZGreene14 min
Jul 7, 2:10 PM EDTSpecial Weather StatementPBZWestmoreland20 min
Jul 7, 2:25 PM EDTSevere Thunderstorm WarningPBZGreene, Washington20 min
Jul 7, 2:32 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington13 min
Jul 7, 2:42 PM EDTSevere Thunderstorm WarningPBZBeaver18 min
Jul 7, 2:54 PM EDTSevere Thunderstorm WarningPBZBeaver, Washington36 min
Jul 7, 2:58 PM EDTSpecial Weather StatementPBZAllegheny32 min
Jul 7, 2:59 PM EDTSevere Thunderstorm WarningPBZAllegheny31 min
Jul 7, 3:01 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington29 min
Jul 7, 3:13 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington32 min
Jul 7, 3:19 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland26 min
Jul 7, 3:26 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Fayette, Washington, Westmoreland2 hr
Jul 7, 3:36 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington24 min
Jul 7, 3:45 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Westmoreland30 min
Jul 7, 3:47 PM EDTSpecial Weather StatementPBZBeaver28 min
Jul 7, 3:53 PM EDTSevere Thunderstorm WarningPBZAllegheny37 min
Jul 7, 4:01 PM EDTSevere Thunderstorm WarningPBZButler29 min
Jul 7, 4:21 PM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence39 min
Jul 7, 4:28 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion32 min
Jul 7, 4:33 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Jefferson27 min
Jul 7, 4:35 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Venango25 min
Jul 7, 4:40 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland13 min
Jul 7, 4:58 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango47 min
Jul 7, 4:59 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Jefferson31 min
Jul 7, 5:01 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Jefferson29 min
Jul 7, 5:06 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson24 min
Jul 7, 5:20 PM EDTSevere Thunderstorm WarningPBZMercer, Venango25 min
Jul 7, 5:24 PM EDTAreal Flood AdvisoryPBZAllegheny, Washington, Westmoreland111 min
Jul 7, 5:24 PM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson51 min
Jul 7, 6:40 PM EDTSevere Thunderstorm WarningPBZFayette, Greene20 min
Jul 7, 7:19 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington26 min
Jul 7, 7:22 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington23 min
Jul 7, 7:33 PM EDTSevere Thunderstorm WarningPBZFayette, Greene, Washington27 min
Jul 7, 7:37 PM EDTSevere Thunderstorm WarningPBZGreene23 min
Jul 7, 1:26 PM EDTSpecial Weather StatementPBZMonongalia34 min
Jul 7, 1:56 PM EDTSpecial Weather StatementPBZOhio19 min
Jul 7, 2:28 PM EDTSpecial Weather StatementPBZHancock17 min
Jul 7, 2:37 PM EDTSevere Thunderstorm WarningPBZPreston, Tucker23 min
Jul 7, 2:58 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock32 min
Jul 7, 3:32 PM EDTSpecial Weather StatementPBZHancock28 min
Jul 7, 3:42 PM EDTSevere Thunderstorm WarningPBZHancock33 min
Jul 7, 3:53 PM EDTFlash Flood WarningPBZTucker100 min
Jul 7, 4:16 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock44 min
Jul 7, 5:31 PM EDTAreal Flood AdvisoryPBZBrooke, Hancock119 min
Jul 7, 2:05 PM EDTSpecial Weather StatementPBZCoshocton25 min
Jul 7, 2:07 PM EDTSpecial Weather StatementPBZTuscarawas23 min
Jul 7, 2:13 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas32 min
Jul 7, 2:44 PM EDTSpecial Weather StatementPBZTuscarawas31 min
Jul 7, 2:49 PM EDTSevere Thunderstorm WarningPBZCoshocton, Tuscarawas41 min
Jul 7, 3:00 PM EDTSpecial Weather StatementPBZMuskingum30 min
Jul 7, 3:55 PM EDTSevere Thunderstorm WarningPBZColumbiana50 min

Nearby

Special Weather Statements in West Virginia, 2021Special Weather Statements in Ohio, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.